Aa
A
A
Close
Avatar universal
cholesterol-lowering drugs
Wondering what cholesterol lowering drugs anybody is on. I have minumal liver damage at this time and doctor has me on Zetia. I was reading about side effects and I seem to have the fatigue and joint pain. I wake up at night with pains in my shoulders and hips.
Anybody else on anything and expierencing any side effects?
Cancel
1 Answers
Page 1 of 1
Avatar universal
if you have hep c, the fatigue and pains can also be caused by the virus. so many symptoms can be the same for so many conditions, that more tests are needed in order to confirm what is causing them.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
406584 tn?1399591666
Blank
Dee1956, and 10356 commented on VICourageous's status
4 hrs ago
406584 tn?1399591666
Blank
10356, and Dee1956 commented on 10356's status
5 hrs ago
317787 tn?1468754865
Blank
Dee1956 commented on Belle313's status
Jul 26
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1468754865
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources